# SDR SWAA2023020790465

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727A+6; BS 727A+14; BS 727B+18; BS 727C+14; BS 727D+6; BS 727D+14; BS 727D+18; BS 727E.<[01] UPDATE STEP 1-8;[02] TABLE MEASUREMENT COMPLETE;[03] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF ACB FLOOR TO SIDEWALL SUPPORT RBL 21 WL 156 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE2;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[05] GENERAL FAULT RESOLVED ON OTHER FAULT (FAULT WAS ON ANOTHER FAULT REF:TTG8Q00H67S4;[06] VERIFIED CORRECTIVE ACTION 5 AND THE MEASUREMENT TABLE.
